Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 54, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 26, 2011, 11:06 AM CDT for Franklin Parish, Louisiana. It took effect at May 18, 2011, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 11:06 AM CDT (16:06 UTC)
- In effect from
- May 18, 2011, 10:00 AM CDT
- Expired
- Apr 28, 2011, 9:05 PM CDT
- In force
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Franklin Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 160 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Boeuf River near Fort Necessity (NECL1).
- Action stage
- 49 ft
- Minor stage
- 50 ft
- Moderate stage
- 55 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
462
WGUS44 KJAN 261606
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1106 AM CDT TUE APR 26 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
SYNOPSIS...
THE CREST ALONG THE LOWER BOEUF RIVER IS DUE TO BACKWATER FROM
A RISING MISSISSIPPI RIVER AND OUACHITA RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-272206-
/O.NEW.KJAN.FL.W.0054.110515T1200Z-000000T0000Z/
/NECL1.1.ER.110515T1200Z.110525T1200Z.000000T0000Z.NO/
1106 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE BOEUF RIVER NEAR FORT NECESSITY
* FROM SUNDAY MAY 15 UNTIL FURTHER NOTICE.
* AT 10:00 AM TUESDAY THE STAGE WAS 39.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY MAY 15TH
AND WILL CONTINUE TO RISE TO NEAR 51.0 FEET BY WEDNESDAY MAY 25TH.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
* IMPACT...AT 40.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING NEAR
THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
BOEUF RIVER
FORT NECESSITY 50 39.5 TUE 10 AM 38.5 37.9 37.6 51.0 WED 5/25 AM
$$4 follow-up statements
822
WGUS84 KJAN 270238
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
938 PM CDT TUE APR 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
*BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
LAC041-280838-
/O.EXT.KJAN.FL.W.0054.110516T0400Z-000000T0000Z/
/NECL1.1.ER.110523T0938Z.110525T1200Z.000000T0000Z.NO/
938 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR THE BOEUF RIVER NEAR FORT NECESSITY
* FROM SUNDAY MAY 15 UNTIL FURTHER NOTICE.
* AT 9:00 PM TUESDAY THE STAGE WAS 38.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY...MAY 15TH
AND WILL CONTINUE TO RISE TO NEAR 51.0 FEET BY WEDNESDAY...MAY 25TH.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
* IMPACT...AT 40.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING NEAR
THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
BOEUF RIVER
FORT NECESSITY 50 38.5 TUE 09 PM 38.0 38.0 38.5 51.0 WED 07 AM
$$
JA925
WGUS84 KJAN 271751
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1251 PM CDT WED APR 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-282351-
/O.EXT.KJAN.FL.W.0054.110510T1000Z-000000T0000Z/
/NECL1.1.ER.110510T1000Z.110525T1200Z.000000T0000Z.NO/
1251 PM CDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE BOEUF RIVER NEAR FORT NECESSITY
* FROM TUESDAY MAY 10 UNTIL FURTHER NOTICE.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 40.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TUESDAY MAY 10
AND WILL CONTINUE TO RISE TO NEAR 51.0 FEET BY WEDNESDAY MAY 25.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
* IMPACT...AT 40.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING NEAR
THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST DAY TIME
BOEUF RIVER
FORT NECESSITY 50 40.8 WED 12 PM 42.2 44.2 44.5 51.0 WED 05/25 AM
$$495
WGUS84 KJAN 281519
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1019 AM CDT THU APR 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-292119-
/O.EXT.KJAN.FL.W.0054.110518T1500Z-000000T0000Z/
/NECL1.1.ER.110518T1500Z.110525T1200Z.000000T0000Z.NO/
1019 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BOEUF RIVER NEAR FORT NECESSITY
* FROM WEDNESDAY MAY 18 UNTIL FURTHER NOTICE.
* AT 9:00 AM THURSDAY THE STAGE WAS 46.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL SLOWLY RISE TO FLOOD STAGE OVER THE NEXT FEW WEEKS.
THE RIVER IS EXPECTED TO CREST AT 51 FEET WEDNESDAY MAY25.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 51.0 FEET
ON FEB 10 2005.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST DAY TIME
BOEUF RIVER
FORT NECESSITY 50 46.7 THU 09 AM 48.2 48.9 48.9 51.0 WED MAY 25
$$092
WGUS84 KJAN 290205
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
905 PM CDT THU APR 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
LAC041-290235-
/O.CAN.KJAN.FL.W.0054.000000T0000Z-110429T0205Z/
/NECL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
905 PM CDT THU APR 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BOEUF RIVER NEAR FORT NECESSITY.
* AT 8:00 PM THURSDAY THE STAGE WAS 47.6 FEET.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 48.8 FEET
EARLY SATURDAY AFTERNOON.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
* IMPACT...AT 40.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING NEAR
THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST DAY TIME
BOEUF RIVER
FORT NECESSITY 50 47.6 THU 08 PM 48.2 48.7 48.8 48.8 SUN 01 AM
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 26, 8:37 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 26, 8:37 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
837 AM CDT TUE APR 26 2011
.UPDATE...WAKE LOW WINDS THAT CAUSED DAMAGE ACROSS MANY SECTIONS OF
THE FORECAST AREA HAD DIMINISHED THIS MORNING AND WERE LIMITED TO
EXTREME ERN SECTIONS OF MS. THE LINE OF TSTMS HAD MOVED INTO THE ERN
TIER OF MS COUNTIES WITH STRONG POTENTIALLY SEVERE CONVECTION
CONTINUING. THIS BAND WILL MOVE OUT OF THE AREA SHORTLY...LEAVING A
MORE STABLE AIR MASS IN ITS WAKE. THE PRIMARY CHANCE OF STRONGER
CONVECTION LATER TODAY WILL OCCUR OVER NWRN ZONES AHEAD OF THE
POWERFUL UPPER TROUGH DIGGING THIS WAY. HAVE ADJUSTED POPS TO
REFLECT LATEST PRECIP COVERAGE AND REDUCED HIGH TEMPERATURES FOR THE
AFTERNOON.
.SHORT TERM...WE WILL SEE CAPE VALUES EXCEED 2000 OVER MUCH OF THE
AREA PER THE MORE CONSERVATIVE MODEL FORECASTS WITH MUCH HIGHER
VALUES PAINTED ON OTHERS. HAVE INCREASED POPS OVER CENTRAL AND SRN
AREAS S OF I-20 AS BAND OF CONVECTION TRACKS ACROSS SRN MS THIS
MORNING. LOW LEVEL JET/WIND SHEAR FIELDS WILL DECREASE THIS MORNING
IN THE WAKE OF THE WAVE THAT LIFTED OUT BEFORE SUNRISE... ALTHOUGH
DEEP LAYER SHEAR WILL REMAIN HIGH ENOUGH TO SUPPORT STRONG TO SEVERE
CONVECTION. OTHER THAN AFTERNOON HEATING AND THE OUTFLOW LEFT BY
LAST NIGHTS LINE OF STORMS...LITTLE IS EXPECTED IN THE WAY OF LARGE
SCALE FORCING THROUGH THE EARLY AFTERNOON. HOWEVER...THIS WILL BE
SUFFICIENT TO MAINTAIN A RISK OF AT LEAST ISOLATED SEVERE STORMS
TODAY IN THE FACE OF DECREASING CIN VALUES IN AN UNSTABLE AIR MASS
WITH HEALTHY DEEP LAYER SHEAR. THE PRIMARY RISK THROUGH EARLY
AFTERNOON LOOKS TO BE THE CHANCE OF DAMAGING WIND OR HAIL IN A
WINDOW WITH LOWER LOW LEVEL SHEAR. HOWEVER WIND FIELDS/SHEAR WILL BE
ON THE INCREASE AGAIN LATER IN THE DAY AHEAD OF A STRONGER SYSTEM
DIGGING INTO THE SRN PLAINS.
LOW LEVEL CYCLOGENESIS INCREASES TODAY WHEN A SURFACE WAVE DEEPENS
OVER WRN ZONES THIS AFTERNOON AND EVENING. THE LOW LEVEL JET
INTENSIFIES SIGNIFICANTLY THIS EVENING AS THE 850 LOW DIGS ACROSS
THE SRN PLAINS. MODEL CONSENSUS PERSISTS IN 850 MB FLOW EXCEEDING
60S KTS TONIGHT WITH 0-1KM HELICITY VALUES GENERALLY ABOVE 300 BY
MIDNIGHT AND INCREASING EVEN MORE INTO EARLY EARLY WEDNESDAY. AS
OFTEN OCCURS WITH DEEP TROUGHS APPROACHING THE AREA...WARMER MID
LEVEL AIR WILL BE PUSHED INTO THE REGION IN THE WARM SECTOR AHEAD OF
THE FRONT AND CIN VALUES ARE FORECAST TO INCREASE ACCORDINGLY
TONIGHT. MODELS AGREE THAT 700 MB TEMPS WILL WARM TO 10 DEGS ACROSS
SRN/ERN ZONES BY MIDNIGHT TONIGHT...LEAVING THE BEST ENVIRONMENT FOR
DEEP CONVECTION ACROSS WRN INTO CNTRL AND NRN AREAS. MID LEVEL TEMPS
BEGIN TO COOL BEFORE SUNRISE IN THE FACE OF FALLING HEIGHTS AND THE
DIGGING TROUGH...INCREASING THE RISK OF SEVERE CONVECTION ACROSS ALL
OF THE REGION FOR WEDNESDAY. AN INTENSE COLD FRONT WILL TRACK ACROSS
THE FORECAST AREA WEDNESDAY WHILE A DEEPENING SURFACE LOW TRACKS TO
OUR NW. THIS WILL PROVIDE STRONG FORCING ACROSS OUR AREA...WHICH
WILL REMAIN VERY UNSTABLE WITH DEEP AND INTENSE WIND SHEAR AND
LITTLE OR NO CAPPING FORECAST. UPPER DIVERGENCE...WHICH WILL BE ON
THE INCREASE ACROSS NRN ZONES TONIGHT...IS FORECAST TO INCREASE
WIDESPREAD ACROSS THE AREA DURING THE DAY WEDNESDAY TO PROVIDE GOOD
UPPER SUPPORT TO WIDESPREAD CONVECTION.
PERIODS OF HEAVY RAIN WILL OCCUR WITH THIS SYSTEM...ESPECIALLY
TONIGHT AND WEDNESDAY. THE NAM HITS PRECIP WATER HARD WITH AROUND 2
INCHES FORECAST ACROSS NWRN ZONES TONIGHT...AROUND 1.7 IS FORECAST
BY THE GFS BY 12Z WEDNESDAY. A SWATH OF AROUND 1.8 INCHES MOVES
ACROSS THE FA PER GFS/NAM DURING THE DAY WEDNESDAY. WILL ISSUE A
FLASH FLOOD WATCH FOR NWRN ZONES FOR LATE AFTERNOON INTO WEDNESDAY
AFTERNOON. INCREASED POPS SLIGHTLY FOR SRN AREAS FOR TODAY...NWRN
ZONES FOR TONIGHT AND ACROSS ALL OF THE FORECAST AREA FOR WEDNESDAY.
RAIN CHANCES WILL END FROM THE WEST WEDNESDAY EVENING IN THE WAKE OF
THE COLD FRONT.
A WAKE LOW FEATURE THAT HAS DEVELOPED ALONG THE NRN EDGE OF THE BAND
OF STORMS TRACKING ACROSS SRN MS THIS MORNING WILL PRODUCE A SWATH
OF STRONG WIND ACROSS CENTRAL ZONES THIS MORNING.
.LONG TERM...THURSDAY THROUGH NEXT TUESDAY...QUIETER CONDITIONS WILL
EXIST THURSDAY THROUGH AT LEAST SATURDAY AS HIGH PRESSURE BUILDS
INTO THE LOWER MISSISSIPPI RIVER VALLEY AND REMAINS IN PLACE INTO
THE FIRST HALF OF THE WEEKEND. SLIGHTLY COOLER DRIER AIR WILL BE IN
PLACE THURSDAY RESULTING IN COOLER TEMPERATURES...BUT HEADING INTO
THE WEEKEND TEMPERATURES WILL BEGIN MODERATING UP AS WINDS AT THE
SURFACE BECOME MORE SOUTHERLY AND MID AND UPPER FLOW BECOMES
WESTERLY AS AN UPPER RIDGE BUILDS ACROSS THE REGION.
ONCE AGAIN THIS IS ABOUT THE EXTENT OF THE AGREEMENT BETWEEN THE
MODELS THROUGH THE LONG TERM PORTION OF THE FORECAST. BOTH THE GFS
AND ECMWF BRING ANOTHER SYSTEM INTO THE CWA...BUT THERE REMAINS SOME
TIMING DIFFERENCES AS WELL AS DIFFERENCES IN EACH MODELS OVERALL
HANDLING OF THE SYSTEM. THE GFS BRINGS A FRONT INTO THE FORECAST
AREA EARLY SUNDAY AND BASICALLY HANGS IT UP ACROSS THE FORECAST AREA
THROUGH TUESDAY...THUS KEEPING RAIN CHANCES ACROSS THE CWA DURING
THE EXTENDED. MEANWHILE...THE ECMWF BRINGS THE FRONT INTO THE
FORECAST AREA LATE SUNDAY AND PUSHES IT THROUGH ON MONDAY. GIVEN
THIS IS STILL SEVERAL DAYS OUT...I'LL STAY PRETTY CLOSE TO MEX
GUIDANCE DURING THE EXTENDED. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 81 71 84 52 / 28 45 61 13
MERIDIAN 80 69 89 49 / 56 35 62 40
VICKSBURG 87 72 84 51 / 29 50 55 13
HATTIESBURG 80 73 90 57 / 61 22 44 27
NATCHEZ 87 73 84 54 / 22 29 45 13
GREENVILLE 85 72 81 50 / 50 80 59 13
GREENWOOD 86 73 82 49 / 41 76 69 19
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH
WEDNESDAY AFTERNOON FOR MSZ018-019-025>027-034.
LA...NONE.
AR...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH
WEDNESDAY AFTERNOON FOR ARZ074-075.
&&
03/19Hazardous weather outlook, Apr 26, 6:12 AM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 612 AM CDT TUE APR 26 2011 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>042-047- 271115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-WARREN- 612 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON...THE PRIMARY SEVERE RISKS BEING DAMAGING WIND TO 60 MPH AND LARGE HAIL TO THE SIZE OF QUARTERS. THE RISK OF SEVERE STORMS WILL INCREASE THIS EVENING. THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR TORNADOES...DAMAGING WINDS TO 80 MPH AND GOLFBALL SIZE HAIL OR LARGER. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THIS EVENING AND OVERNIGHT. PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS. THE FLOODING RISK IS MAINLY FOR NEAR THE HIGHWAY 82 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WEDNESDAY WILL HAVE THE POTENTIAL FOR TORNADOES... DAMAGING WINDS TO 80 MPH AND GOLFBALL SIZE HAIL OR LARGER. THE MOST INTENSE STORMS WILL HAVE THE POTENTIAL FOR STRONG TORNADOES. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS. PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NECESSARY TODAY AND IS LIKELY TONIGHT AND WEDNESDAY. LAZ024-026-MSZ053>055-059>063-271115- CATAHOULA-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE- 612 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW TODAY. THE RISK OF SEVERE STORMS WILL INCREASE THIS EVENING. THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR TORNADOES...DAMAGING WINDS TO 80 MPH AND GOLFBALL SIZE HAIL OR LARGER. PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS TONIGHT. PONDING WATER WILL BE POSSIBLE ACROSS ROADWAYS AND IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WEDNESDAY WILL HAVE THE POTENTIAL FOR TORNADOES... DAMAGING WINDS TO 80 MPH AND GOLFBALL SIZE HAIL OR LARGER. THE MOST INTENSE STORMS WILL HAVE THE POTENTIAL FOR STRONG TORNADOES. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS. PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS LIKELY TONIGHT AND WEDNESDAY. MSZ056>058-064>066-072>074-271115- SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 612 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS MORNING...THE PRIMARY SEVERE RISKS BEING DAMAGING WIND TO 60 MPH OR LARGE HAIL TO THE SIZE OF QUARTERS. THE RISK FOR SEVERE STORMS WILL END BY LATE MORNING AS THE LINE OF STORMS EXITS THE AREA. THE RISK OF SEVERE STORMS WILL INCREASE AGAIN TONIGHT. THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR TORNADOES...DAMAGING WINDS TO 70 MPH AND GOLFBALL SIZE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WEDNESDAY WILL HAVE THE POTENTIAL FOR TORNADOES... DAMAGING WINDS TO 80 MPH AND GOLFBALL SIZE HAIL OR LARGER. THE MOST INTENSE STORMS WILL HAVE THE POTENTIAL FOR STRONG TORNADOES. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS. PONDING WATER WILL BE POSSIBLE ACROSS ROADWAYS AND IN LOW LYING AREAS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS LIKELY FOR WEDNESDAY. MSZ043>046-048>052-271115- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE- 612 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS CAN BE EXPECTED ACROSS THE AREA THIS MORNING. WIND GUSTS TO 50 MPH WILL BE POSSIBLE ALONG THE BACK EDGE OF A LINE OF SHOWERS AND THUNDERSTORMS THAT WILL TRACK ACROSS THE AREA. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THE LATE MORNING AND AFTERNOON PERIOD...HOWEVER THE RISK OF SEVERE STORMS WILL INCREASE THIS EVENING. THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR TORNADOES...DAMAGING WINDS TO 80 MPH AND GOLFBALL SIZE HAIL OR LARGER. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS OVERNIGHT. PONDING WATER WILL BE POSSIBLE ACROSS ROADWAYS AND IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WEDNESDAY WILL HAVE THE POTENTIAL FOR TORNADOES... DAMAGING WINDS TO 80 MPH AND GOLFBALL SIZE HAIL OR LARGER. THE MOST INTENSE STORMS WILL HAVE THE POTENTIAL FOR STRONG TORNADOES. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS. PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS LIKELY TONIGHT AND WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Local storm report, Apr 26, 9:07 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
907 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM NON-TSTM WND DMG CLINTON 32.34N 90.33W
04/26/2011 HINDS MS PUBLIC
A TREE DOWN AND BOAT BLOWN FROM LAKE INTO A YARD. WINDS
ASSOCIATED WITH A WAKE LOW
&&Local storm report, Apr 26, 9:37 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
937 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG BUDE 31.46N 90.85W
04/26/2011 FRANKLIN MS EMERGENCY MNGR
TREES DOWN IN THE CITY...AT LEAST ONE LARGE TREE WAS
BLOWN DOWN.
&&
BKLocal storm report, Apr 26, 9:47 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
947 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM NON-TSTM WND DMG CARTHAGE 32.74N 89.53W
04/26/2011 LEAKE MS EMERGENCY MNGR
A COUPLE OF TREES WERE DOWN BLOCKING HIGHWAY 35.
&&
27Local storm report, Apr 26, 9:48 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM TSTM WND DMG 4 SSW SOSO 31.70N 89.30W
04/26/2011 JONES MS EMERGENCY MNGR
MAJOR ROOF DMG TO THE ROOF OF A HOUSE NEAR W JONES HIGH
SCHOOL. MANY TREES ARE DOWN IN THIS AREA AS WELL.
POSSIBLE TORNADO.
&&
CMELocal storm report, Apr 26, 10:17 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1017 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HEAVY RAIN DERMOTT 33.53N 91.44W
04/25/2011 E0.00 INCH CHICOT AR EMERGENCY MNGR
WATER BEGINNING TO COVER AREA ROADS IN NORTHERN CHICOT
COUNTY...REPORTED BY CHICOT EM
1115 PM HAIL BOYLE 33.70N 90.73W
04/25/2011 E0.50 INCH BOLIVAR MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR BOYLE...REPORTED BY BOLIVAR
EOC
0315 AM NON-TSTM WND DMG WINNSBORO 32.16N 91.72W
04/26/2011 FRANKLIN LA EMERGENCY MNGR
HUNDREDS OF TREES DOWN ACROSS THE PARISH. 10 TREES WERE
DOWN ACROSS MAJOR RDS ALONG WITH TREES DOWN ON HOMES AND
VEHICLES. POWER LINES ARE DOWN AS WELL. ALL THE DAMAGE
WAS FROM SOUTHERLY WINDS OF AT LEAST 60-70 MPH. THIS WAS
CAUSED BY A WAKE LOW.
0357 AM HAIL GUNNISON 33.94N 90.95W
04/26/2011 E1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY BOLIVAR EOC
0400 AM NON-TSTM WND DMG 6 SW TALLULAH 32.35N 91.26W
04/26/2011 MADISON LA EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE SOUTHERN PORTION OF THE
PARISH...DMG FROM A WAKE LOW.
0410 AM NON-TSTM WND DMG TALLULAH 32.41N 91.19W
04/26/2011 MADISON LA LAW ENFORCEMENT
MULTIPLE TREES DOWN ACROSS THE CITY AND PARISH. ONE TREE
DOWN ON A HOUSE. A FEW TREES ACROSS ROADS 602 AND 577.
0445 AM TSTM WND DMG BUDE 31.46N 90.85W
04/26/2011 FRANKLIN MS EMERGENCY MNGR
TREES DOWN IN THE CITY...AT LEAST ONE LARGE TREE WAS
BLOWN DOWN.
0445 AM NON-TSTM WND DMG VICKSBURG 32.33N 90.87W
04/26/2011 WARREN MS EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN ACROSS THE CITY AND
COUNTY.
0445 AM NON-TSTM WND DMG YAZOO CITY 32.86N 90.41W
04/26/2011 YAZOO MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY. PART OF A ROOF
BLOWN OFF A BUILDING ON ROUTE 433 SOUTH. DAMAGE
ASSOCIATED WITH A WAKE LOW
0515 AM NON-TSTM WND DMG RAYMOND 32.26N 90.42W
04/26/2011 HINDS MS EMERGENCY MNGR
MULTIPLE TREES DOWN IN AND AROUND RAYMOND. REPORTED BY
HINDS COMMUNITY COLLEGE EMERGENCY MANAGER
0525 AM NON-TSTM WND DMG CLINTON 32.34N 90.33W
04/26/2011 HINDS MS PUBLIC
A TREE DOWN AND BOAT BLOWN FROM LAKE INTO A YARD. WINDS
ASSOCIATED WITH A WAKE LOW
0540 AM NON-TSTM WND DMG 5 S PICKENS 32.82N 89.97W
04/26/2011 MADISON MS EMERGENCY MNGR
BARN DESTROYED AND MINOR DAMAGE TO THE ROOF OF A HOUSE ON
OLD HIGHWAY 51.
0545 AM NON-TSTM WND DMG CLINTON 32.34N 90.33W
04/26/2011 HINDS MS LAW ENFORCEMENT
MULTIPLE TREES WERE BLOWN DOWN ACROSS THE COUNTY IN A SCT
NATURE. DMG FROM A WAKE LOW.
0555 AM NON-TSTM WND DMG CANTON 32.61N 90.03W
04/26/2011 MADISON MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY...SOME FELL ON
ROADS AND POWER LINES. ONE TREE FELL ON A HOUSE NEAR LAKE
CAROLINE...CAUSING SIGNIFICANT DAMAGE. EMERGENCY MANAGER
REPORTS THAT THE WORST DAMAGE IS IN THE NORTHERN
TWO-THIRDS OF THE COUNTY. DAMAGE ASSOCIATED WITH WAKE LOW
WINDS
0600 AM NON-TSTM WND DMG 5 E GOODMAN 32.97N 89.83W
04/26/2011 ATTALA MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY...MOST CONCENTRATED
EAST OF GOODMAN. SEVERAL TREES WERE DOWN ON HOUSES AND A
ROOF WAS BLOWN OFF A STORE. EMERGENCY MANAGER ESTIMATES
WINDS WERE 65 TO 70 MPH
0600 AM NON-TSTM WND DMG SALLIS 33.02N 89.76W
04/26/2011 ATTALA MS EMERGENCY MNGR
ONE STRUCTURE WITH A TREE ON THE ROOF IN SALLIS. NUMEROUS
TREES DOWN IN SALLIS AND THE COUNTY.
0640 AM TSTM WND DMG COLLINS 31.64N 89.56W
04/26/2011 COVINGTON MS EMERGENCY MNGR
SEVERAL OUTBUILDINGS DESTROYED ON KOLA ROAD
0640 AM TSTM WND DMG 2 SE COLLINS 31.62N 89.53W
04/26/2011 COVINGTON MS EMERGENCY MNGR
SUBSTANTIAL DMG TO STRUCTURES...VEHICLES ALONG KOLA RD
ALONG WITH MANY TREES AND POWER LINES DOWN.
0703 AM TSTM WND DMG 4 SSW SOSO 31.70N 89.30W
04/26/2011 JONES MS EMERGENCY MNGR
MAJOR ROOF DMG TO THE ROOF OF A HOUSE NEAR W JONES HIGH
SCHOOL. MANY TREES ARE DOWN IN THIS AREA AS WELL.
POSSIBLE TORNADO.
0710 AM NON-TSTM WND DMG 4 W PHILADELPHIA 32.77N 89.18W
04/26/2011 NESHOBA MS EMERGENCY MNGR
TREES DOWNED ACROSS ROADS TO THE WEST OF PHILADELPHIA.
DAMAGE CAUSED BY WINDS ASSOCIATED WITH A WAKE LOW
0720 AM TSTM WND DMG 1 NE LAUREL 31.70N 89.13W
04/26/2011 JONES MS EMERGENCY MNGR
SEVERAL TREES DOWN WEST OF WEST JONES HIGH SCHOOL.
0720 AM NON-TSTM WND DMG CARTHAGE 32.74N 89.53W
04/26/2011 LEAKE MS EMERGENCY MNGR
A COUPLE OF TREES WERE DOWN BLOCKING HIGHWAY 35.
&&
CMELocal storm report, Apr 26, 10:31 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM TSTM WND DMG VIDALIA 31.57N 91.44W
04/26/2011 CONCORDIA LA EMERGENCY MNGR
TREE FELL ON A HOME IN VIDALIA DESTROYING THE HOME. NO
INJURIES REPORTED.
&&
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:30 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 45 min |
| Apr 26, 2:58 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 32 min |
| Apr 26, 3:11 AM CDT | Special Weather Statement | JAN | Franklin, Tensas | 74 min |
| Apr 26, 7:36 AM CDT | Flash Flood Watch | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, Tensas and 1 more | 32 hr |
| Apr 26, 1:48 PM CDT | Wind Advisory | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 29 hr |
Nearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.